Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 27, NWS Lincoln, IL

August 1, 2022Clay County, Richland County, Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 1, 2022, 9:58 PM CDT for Clay County, Richland County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2022, 9:58 PM CDT (02:58 UTC)
Expired
Aug 2, 2022, 4:00 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 1:55 AM CDTFLASH FLOOD3 Wsw Flora, ILTWO FEET OF WATER OVER OLD HIGHWAY 50.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 237 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1255 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS53 KILX 020258
FFWILX
ILC025-159-020700-
/O.NEW.KILX.FF.W.0027.220802T0258Z-220802T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
958 PM CDT Mon Aug 1 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Clay County in south central Illinois...
  Southwestern Richland County in southeastern Illinois...

* Until 200 AM CDT.

* At 958 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Flora, Louisville, Clay City, Noble, Xenia, Sailor Springs, 
  Schnell and Oskaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3882 8869 3880 8825 3876 8825 3857 8807
      3858 8815 3860 8815 3861 8870

FLASH FLOOD...RADAR INDICATED

$$

37
2 follow-up statements
033 
WGUS53 KILX 020647
FFWILX
ILC025-159-020900-
/O.EXT.KILX.FF.W.0027.000000T0000Z-220802T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
147 AM CDT Tue Aug 2 2022

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Clay County in south central Illinois...
  Southwestern Richland County in southeastern Illinois...

* Until 400 AM CDT.

* At 147 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 4 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Flora, Louisville, Clay City, Noble, Xenia, Sailor Springs, 
  Schnell and Oskaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3882 8869 3880 8825 3876 8825 3857 8807
      3858 8815 3860 8815 3861 8870

FLASH FLOOD...RADAR INDICATED

$$

37
742 
WGUS73 KILX 020901
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
401 AM CDT Tue Aug 2 2022

ILC025-159-020911-
/O.EXP.KILX.FF.W.0027.000000T0000Z-220802T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay IL-Richland IL-
401 AM CDT Tue Aug 2 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR CLAY AND SOUTHWESTERN 
RICHLAND COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3882 8869 3880 8825 3876 8825 3857 8807
      3858 8815 3860 8815 3861 8870

$$

37

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 9:19 PM CDT, 39 minutes earlier.

Area forecast discussion, Aug 1, 9:19 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
919 PM CDT Mon Aug 1 2022

.SYNOPSIS...
Issued at 246 PM CDT Mon Aug 1 2022

Summertime heat and humidity will persist over the next week, with
the hottest day of the period coming on Wednesday when afternoon
temperatures reach into the mid 90s and heat index values surge
into the triple digits. This heat and humidity will be
accompanied by near daily chances for showers and thunderstorms,
some of which may be strong-to-severe.

&&

.UPDATE...
Issued at 849 PM CDT Mon Aug 1 2022

A back-building MCS will continue to fester across SE Illinois
over the next couple of hours. The thinking is that coverage and
rainfall intensity will wane over the next 1-2 hours as
instability diminishes with the loss of daytime heating. Even as a
modest LLJ continues to feed into a well developed cold pool,
thunderstorms should become a little less organized as the main
belt of westerlies moves SE of the region helping to decrease
deep-layer shear. An additional inch of rainfall could occur late
this evening south of I-70 where back-building may occur, and this
will not play well with locations that have already received
between 2-6" (localized 8"). While ARIs and other MRMS FLASH
metrics suggest this has been a significant QPF event, little
impacts have been noted to this point.

CAM guidance continues to exhibit strong run-to-run variability,
especially with additional nocturnal convection that may develop
across NE and IA overnight. With the surface boundary expected to
begin lifting northward over the next 6 hours, portions of west
central IL could be in the crosshair for another MCS into the
early morning hours of Tuesday. Current upstream satellite and
Radar trends do show convection spawning across northeast NE, and
we don't see what would stop this activity from riding the theta-e
gradient all the way down into our area. If it does, isolated
strong-to-severe storms and brief heavy rainfall will accompany
it, though a stable near-sfc layer may mitigate widespread issues.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 246 PM CDT Mon Aug 1 2022

A frontal boundary, currently extending from Jacksonville-to-
Robinson, will provide the focus for thunderstorms this evening
across portions of south central Illinois. Some of these storms
may become severe given the current parameter space. The latest
19z RAP analysis depicts MLCAPE values exceeding 4500 J/k along
and ahead of the front with deep-layer shear around 40 kts.
Modeled soundings reveal an uncapped environment ahead of the
front, while hodographs reveal a long straight wind profile. This
points to a few organized multi-cells capable of producing
damaging wind and hail. The tornado threat is low, but stranger
things have happened near a boundary. Storms will likely wane by
02z/9pm with the loss of daytime heating.

Attention then turns toward the overnight period as the surface
front begins to waffle northward near the I-74 corridor. Eyes will
need to be over E Nebraska and W Iowa tonight to see if an MCS
develops ahead of a mid-level shortwave and modest LLJ. If it
does, and afternoon CAM guidance currently provides little help
at this point, it will almost certainly ride the instability
(theta-e) axis into central Illinois. Shear/CAPE profiles support
MCS maintenance, but a robustly stable near-sfc layer could
mitigate a severe/damaging wind threat. Rather, it could be a nice
rainmaker for us in central Illinois, with QPF values ranging from
a few tenths, while localized values could exceed an inch.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 246 PM CDT Mon Aug 1 2022

Wednesday looks to be the warmest day of the week with highs
expected to be in the low to middle 90s. Heat indices will make it
feel warmer than that though with values looking to range between
100-110. A Heat Advisory may be needed for most of the area on
Wednesday. However an approaching cold front may throw a wrench in
this as cloud cover and precipitation chances increase from
northwest to southeast Wednesday afternoon into evening. The front
looks to slowly sag southward through the area bringing
widespread precipitation chances and even the threat for some
severe weather Wednesday evening. A good soaking rain appears
likely for much of the area, which is very much needed especially
in parts of eastern IL where drought conditions continue.

Temperatures for the end of the week will be a little cooler due to
ongoing precipitation as the front slowly works through the area.
Another bout of heat is possible this weekend as upper ridging
builds over the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 644 PM CDT Mon Aug 1 2022

VFR conditions will persist through 06z/1am tonight, at least. A
complex of showers and thunderstorms may then move into central
Illinois overnight into Tuesday morning. Confidence is low, but
coverage could be widespread. This was enough for vicinity mention
at all regional terminals. Flight categories may lower into the
MVFR range early Tuesday morning if moderate rainfall does spread
in from the west. Additionally, with winds becoming light and
variable overnight, some patchy fog may develop and reduce flight
categories into MVFR or IFR. The best signal for this right now is
at CMI. A return to VFR conditions is then likely by Tuesday
afternoon, beyond 18z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MJA
SYNOPSIS...MJA
SHORT TERM...MJA
LONG TERM...MJA/NMB
AVIATION...MJA
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
252 PM CDT Mon Aug 1 2022

ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100-
Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard-
Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

Isolated to scattered storms are possible through early evening in
southeast IL, and overnight across west central IL. Some of these
storms could be strong to severe in southeast IL through sunset, and
from Peoria and Springfield west overnight. Damaging winds being the
main threat. Hail, heavy rain, and lightning will also be threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into the region through Wednesday with
daily afternoon highs in the upper 80s and lower 90s today and
Tuesday, and low to mid 90s Wednesday. Heat index values will be 95
to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday
afternoon. Heat indices will reach around 100 degrees Saturday and
Sunday afternoon.

Isolated thunderstorms are possible Tuesday, with a few strong storms
possible from highway 50 south. Additional thunderstorm are forecast
from late Wednesday afternoon through Thursday evening. Some of
these may be strong to severe from I-55 northwest late Wednesday
afternoon into Wednesday night along with locally heavy rains
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in southeast IL through sunset
today, and over west central IL overnight from 1 to 7 am.

ILZ030-031-038-043>046-053>057-021100-
Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Moultrie-Douglas-Coles-Edgar-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are possible overnight. The
threat of severe storms is low at this time, but locally heavy rain
is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into central Illinois through Wednesday,
with daily afternoon highs in the upper 80s and lower 90s today and
Tuesday and in the low to mid 90s Wednesday. Heat index values
peaking 95 to 100 this afternoon and Tuesday afternoon, should reach
105 to 110 Wednesday afternoon. Heat indices will reach around 100
degrees Saturday and Sunday afternoon.

Additional thunderstorm chances are forecast for Wednesday afternoon
through Thursday evening. Some of these may be strong to severe
Wednesday afternoon into Wednesday night from I-55 northwest along
with locally heavy rains possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

07

In the hours before

Local storm report, Aug 1, 8:42 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SUMNER                  38.71N 87.86W
08/01/2022  E1.00 INCH       LAWRENCE           IL   BROADCAST MEDIA

            REPORTED VIA SOCIAL MEDIA.

&&

37
Local storm report, Aug 1, 8:47 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       6 E DUNDAS              38.83N 87.98W
08/01/2022  E5.50 INCH       RICHLAND           IL   PUBLIC

            FROM SOCIAL MEDIA.

&&

37
Local storm report, Aug 1, 8:50 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       OLNEY                   38.73N 88.09W
08/01/2022  M1.51 INCH       RICHLAND           IL   PUBLIC

            FROM SOCIAL MEDIA.

&&

37
Local storm report, Aug 1, 8:51 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
851 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       6 E DUNDAS              38.83N 87.98W
08/01/2022  M5.50 INCH       RICHLAND           IL   PUBLIC

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E
            DUNDAS. FROM SOCIAL MEDIA.

&&

37
Local storm report, Aug 1, 9:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       6 E DUNDAS              38.83N 87.98W
08/01/2022  M5.50 INCH       RICHLAND           IL   PUBLIC

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E
            DUNDAS. FROM SOCIAL MEDIA.

0830 PM     HEAVY RAIN       OLNEY                   38.73N 88.09W
08/01/2022  M1.51 INCH       RICHLAND           IL   PUBLIC

            FROM SOCIAL MEDIA.

0740 PM     FLASH FLOOD      3 S CHAUNCEY            38.79N 87.87W
08/01/2022                   LAWRENCE           IL   LAW ENFORCEMENT

            WATER OVER ROADWAY.

0700 PM     FLASH FLOOD      5 ENE BERRYVILLE        38.63N 87.85W
08/01/2022                   LAWRENCE           IL   FIRE DEPT/RESCUE

            FLOWING WATER OVER A LARGE PORTION OF
            ROADWAY.

0650 PM     TSTM WND DMG     4 ENE BERRYVILLE        38.63N 87.86W
08/01/2022                   LAWRENCE           IL   FIRE DEPT/RESCUE

            THREE FOOT DIAMETER TREES SNAPPED AND
            UPROOTED.

0630 PM     FLASH FLOOD      1 WNW PARKERSBURG       38.59N 88.07W
08/01/2022                   RICHLAND           IL   PUBLIC

            WATER FLOWING OVER RT 130 JUST NORTH OF
            PARKERSBURG.

0610 PM     HAIL             SUMNER                  38.71N 87.86W
08/01/2022  E1.00 INCH       LAWRENCE           IL   BROADCAST MEDIA

            REPORTED VIA SOCIAL MEDIA.

0500 PM     HAIL             1 E OLNEY               38.73N 88.07W
08/01/2022  E1.75 INCH       RICHLAND           IL   COCORAHS

            RANGE OF SIZES AVERAGING 1.25 INCH AND AS
            LARGE AS GOLF BALL SIZE.

0458 PM     HAIL             OLNEY                   38.73N 88.08W
08/01/2022  M2.00 INCH       RICHLAND           IL   PUBLIC

            VIA SOCIAL MEDIA.

0455 PM     HAIL             1 SSE OLNEY             38.72N 88.08W
08/01/2022  M1.00 INCH       RICHLAND           IL   PUBLIC

0455 PM     TSTM WND DMG     1 ENE OLNEY             38.74N 88.08W
08/01/2022                   RICHLAND           IL   PUBLIC

            LARGE TREE BLOWN DOWN ON N EAST ST, A FEW
            YDS FROM CARLE RICHLAND MEMORIAL HOSPITAL.
            VIA SOCIAL MEDIA.

0440 PM     HAIL             BOGOTA                  38.92N 88.24W
08/01/2022  E1.75 INCH       JASPER             IL   EMERGENCY MNGR

0440 PM     HAIL             DUNDAS                  38.83N 88.09W
08/01/2022  M1.25 INCH       RICHLAND           IL   PUBLIC

            VIA SOCIAL MEDIA.

0435 PM     HAIL             3 NW BOGOTA             38.94N 88.28W
08/01/2022  M1.00 INCH       JASPER             IL   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORT NEAR NEWTON POWER
            STATION. TIME ESTIMATED BY RADAR.

0431 PM     HAIL             3 SE BOGOTA             38.89N 88.21W
08/01/2022  M1.50 INCH       JASPER             IL   LAW ENFORCEMENT

0410 PM     HAIL             WHEELER                 39.05N 88.32W
08/01/2022  E1.00 INCH       JASPER             IL   EMERGENCY MNGR

            MIX OF PEA TO QUARTER SIZE HAIL.

0345 PM     HAIL             DIETERICH               39.06N 88.38W
08/01/2022  M1.25 INCH       EFFINGHAM          IL   BROADCAST MEDIA

            REPORT RELAYED FROM BROADCAST MEDIA.

0325 PM     HAIL             EFFINGHAM               39.12N 88.54W
08/01/2022  E0.75 INCH       EFFINGHAM          IL   TRAINED SPOTTER

&&
Local storm report, Aug 1, 9:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
947 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 NE CALHOUN            38.68N 88.00W
08/01/2022  E1.00 INCH       RICHLAND           IL   PUBLIC

&&

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:23 PM CDTSevere Thunderstorm WarningILXLawrence, Richland37 min
Aug 1, 8:31 PM CDTSevere Thunderstorm WarningILXClay, Richland29 min
Aug 1, 9:20 PM CDTFlash Flood WarningILXCrawford, Jasper4 hr
Aug 1, 11:06 PM CDTFlash Flood WarningILXEffingham4 hr
Aug 2, 12:50 AM CDTSevere Thunderstorm WarningILXClay25 min
Aug 2, 1:13 AM CDTSevere Thunderstorm WarningILXEffingham, Jasper32 min
Aug 2, 1:16 AM CDTSevere Thunderstorm WarningILXClay16 min
Aug 2, 2:23 AM CDTRiver Flood WarningILXClay, Richland13 days
Aug 2, 2:28 AM CDTSevere Thunderstorm WarningILXSangamon47 min
Aug 2, 2:47 AM CDTAreal Flood WarningILXCrawford, Effingham, Jasper, Richland9 hr
Aug 2, 3:08 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon52 min
Aug 2, 3:16 AM CDTFlash Flood WarningILXSangamon3 hr
Aug 2, 3:58 AM CDTSevere Thunderstorm WarningILXChristian, Moultrie, Shelby32 min
Aug 2, 4:54 AM CDTFlash Flood WarningILXChristian, Coles, Cumberland, Shelby8 hr
Aug 2, 5:07 AM CDTRiver Flood WarningILXLawrence4 days
Aug 2, 5:52 AM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper, Shelby6 hr
Aug 2, 6:23 AM CDTFlash Flood WarningILXClay, Lawrence, Richland6 hr
Aug 2, 6:42 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell33 min
Aug 2, 7:04 AM CDTFlash Flood WarningILXChristian, Macon, Sangamon, Shelby6 hr
Aug 2, 7:17 AM CDTSpecial Weather StatementILXPeoria43 min
Aug 2, 7:25 AM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Tazewell4 hr
Aug 2, 7:36 AM CDTSevere Thunderstorm WarningILXFulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more39 min
Aug 2, 8:12 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more48 min
Aug 2, 8:16 AM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford2 hr
Aug 2, 8:38 AM CDTFlash Flood WarningILXTazewell, Woodford116 min
Aug 2, 8:46 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Menard, Sangamon29 min
Aug 2, 8:50 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Moultrie, Piatt25 min
Aug 2, 9:17 AM CDTSpecial Weather StatementILXMoultrie28 min
Aug 2, 9:20 AM CDTSpecial Weather StatementILXChristian25 min
Aug 2, 9:24 AM CDTFlash Flood WarningILXLogan, Macon, Moultrie, Piatt, Shelby3 hr
Aug 2, 9:43 AM CDTFlash Flood WarningILXChristian, Logan, Macon, Mason, Menard, Sangamon3 hr
Aug 2, 9:53 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Moultrie, Shelby52 min
Aug 2, 10:12 AM CDTFlash Flood WarningILXColes, Moultrie, Shelby3 hr
Aug 2, 10:41 AM CDTSpecial Weather StatementILXClay, Richland34 min
Aug 2, 12:23 PM CDTAreal Flood WarningILXClay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more6 hr
Aug 2, 2:19 PM CDTSpecial Weather StatementILXTazewell26 min
Aug 2, 2:53 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 27 more28 hr

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.